MAUDE Adverse Event Report: MAKO SURGICAL CORP. ARRAY STABILIZER, SHORT, 4.0MM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. ARRAY STABILIZER, SHORT, 4.0MM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 112680
Medical Device Problem Codes Difficult to Remove (1528); Separation Failure (2547); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
The bone pin stuck in the short array stabilizer, impossible to extract.Case type: tka, left side.
 
Event or Problem Description
The bone pin is stuck in the short array stabilizer, impossible to extract.Case type: tka, left side.
 
Additional Manufacturer Narrative
"while reviewing the complaint record associated with this report, it was discovered that this event was incorrectly filed as a serious injury.We confirmed that this event did not cause or contribute to any life-threatening condition or permanent impairment to the patient and did not require any medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure.Additionally, a review of complaint history records from january 1, 2016 until today, confirmed that there have been no reports of death or serious injury associated with similar events for this device family.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: the bone pin is stuck in the short array stabilizer, impossible to extract.Product evaluation and results: product inspection was not performed as product was not available for inspection.Product history review: review of the product history records indicate (b)(4) devices were manufactured under lot no 19410117 and accepted into final stock on 05/23/2017.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112680, l/n 19410117 shows 05 additional complaints related to the failure in this investigation.Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Device not returned.

Brand Name
ARRAY STABILIZER, SHORT, 4.0MM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9764840
Report Number3005985723-2020-00114
Device Sequence Number19534732
Product Code OLO
UDI-Device Identifier00848486017903
UDI-Public00848486017903
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K142530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112680
Device Catalogue Number112680
Device Lot Number19410117
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2020
Supplement Date Received by Manufacturer04/13/2020
05/06/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date05/01/2020
05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;